MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; REVERSE LINERS 36MM (UHMWPE) STANDARD

LIMACORPORATE S.P.A. SMR SYSTEM; REVERSE LINERS 36MM (UHMWPE) STANDARD
Model Number 1360.50.810
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to suspected infection.The patient developed a suspected wound infection.During the revision surgery hereby reported the surgeon decided to wash out the wound and swap poly liner to avoid potential infection.The following component was removed: smr reverse liner standard (part code 1360.50.810, lot number 24at31m, sterilization (b)(4).This component was replaced by the following new one: smr retentive liner (part code 1361.50.810, lot number 20at149, sterilization (b)(4).The other components previously implanted were left in situ: smr glenoid peg tt small-r #s (part code 1375.14.651, lot number 2435269, sterilization (b)(4).Smr glenoid baseplate small-r (part code 1375.15.605, lot number 2500055, sterilization (b)(4).Smr glenosphere ø 36mm (part code 1374.09.111, lot number 2504424, sterilization (b)(4).Previous surgery took place on (b)(6) 2025.The patient was a female, date of birth (b)(6) 1943.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing and sterilization charts of the component removed, no pre-existing anomaly was found on the (b)(4) items belonging to the lot number 24at31m.This is the first and only complaint received regarding this lot number.According to the information received by the complaint source, the surgeon elected to just remove the existing liner so he could properly irrigate with antibiotic solution and then replaced liner with a new liner as to avoid possible contaminants.There is no confirmation if the patient was infected.However, they presented as such along with massive hematoma that needed to be removed and irrigated.The hematoma was the primary cause of the revision.Hence, taking into account that: no pre-existing anomaly was discovered by checking the manufacturing and sterilization charts of the removed liner.According to the information collected, the patient presented with massive hematoma, which was the primary cause of the revision.We can conclude that the event was not product related.Pms data based on the relevant pms data, the revision rate of the smr reverse liners belonging to the families 1360.50.Xxx, 1361.50.Xxx, 1365.50.Xxx due to infection is around (b)(4).Please note that these data overestimate the occurrence level, because they consider confirmed cases of infection and not just suspected ones, like the case hereby reported.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SYSTEM
Common Device Name
REVERSE LINERS 36MM (UHMWPE) STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22287590
Report Number3008021110-2025-00074
Device Sequence Number12980758
Product Code PHX
UDI-Device Identifier08033390273589
UDI-Public08033390273589
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.810
Device Lot Number24AT31M
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown